Affordable Access

Access to the full text

On Caputo–Hadamard type coupled systems of nonconvex fractional differential inclusions

Authors
  • Belmor, Samiha1
  • Jarad, Fahd2, 3
  • Abdeljawad, Thabet4, 5
  • 1 University of Batna 2, Batna, 05078, Algeria , Batna (Algeria)
  • 2 Çankaya University, Etimesgut, Ankara, 06790, Turkey , Etimesgut (Turkey)
  • 3 China Medical University, Taichung, 40402, Taiwan , Taichung (Taiwan)
  • 4 Prince Sultan University, P. O. Box 66833, Riyadh, 11586, Saudi Arabia , Riyadh (Saudi Arabia)
  • 5 Asia University, Taichung, Taiwan , Taichung (Taiwan)
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Aug 11, 2021
Volume
2021
Issue
1
Identifiers
DOI: 10.1186/s13662-021-03534-2
Source
Springer Nature
Keywords
Disciplines
  • Fixed Point Theory and Applications to Fractional Ordinary and Partial Difference and Differential E
License
Green

Abstract

This research article is mainly concerned with the existence of solutions for a coupled Caputo–Hadamard of nonconvex fractional differential inclusions equipped with boundary conditions. We derive our main result by applying Mizoguchi–Takahashi’s fixed point theorem with the help of P\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$\mathcal{P}$\end{document}-function characterizations.

Report this publication

Statistics

Seen <100 times